Log in
AF Association
14,912 members17,876 posts

Problem with anticoagulants

I am having trouble taking anticoagulants. Started on warfarin 6 weeks ago but my stomach became so sore i had to stop. I have been on apabaxin (eliquis) for 5 days now but stomach pain has come back even worse. I am going for a cardioconversion on 14th november and have to be on these otherwise doctor will not do it. Don't know what to do next as i seem to have problems with anticoagulants.

3 Replies
oldestnewest

Hi Rita - Warfarin made my stomach sore when I first began taking it, then I started taking it mid breakfast and the problem went and has never returned.

Jean

Reply

The good news is that there are still other alternatives that you've not yet tried :-) When I took Pradaxa it had some gastric side effects, but now taking Xarelto there is no problem. Are you taking your Eliquis with meals?

Reply

Only just come across your post, so my reply is rather late. I am on a different NOAC but wondered if something like lanzoprazole might help protect your stomach. I was given this after surgery when I was on a no. of tablets. I'm only on two at the moment, including the anticoag but have still remained on it.

Reply

You may also like...